# SDR DALA2024122011889

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 92,800 hours, 42,765 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3249 DISC: AFT GALLEY OXY MASK DEPLOYED ON TAKEOFF. C/A: STOWED MASK. CKS GOOD. (LP: 6734880)
